Dergi makalesi Açık Erişim

Evolution of electromagnetic field in resonator with nonlinear paramagnetic filling

Gavrilov, SP; Tarapov, SI; Vertiy, AA; Ozel, ME


DataCite XML

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://datacite.org/schema/kernel-4" xsi:schemaLocation="http://datacite.org/schema/kernel-4 http://schema.datacite.org/meta/kernel-4.1/metadata.xsd">
  <identifier identifierType="URL">https://aperta.ulakbim.gov.tr/record/102047</identifier>
  <creators>
    <creator>
      <creatorName>Gavrilov, SP</creatorName>
      <givenName>SP</givenName>
      <familyName>Gavrilov</familyName>
    </creator>
    <creator>
      <creatorName>Tarapov, SI</creatorName>
      <givenName>SI</givenName>
      <familyName>Tarapov</familyName>
    </creator>
    <creator>
      <creatorName>Vertiy, AA</creatorName>
      <givenName>AA</givenName>
      <familyName>Vertiy</familyName>
    </creator>
    <creator>
      <creatorName>Ozel, ME</creatorName>
      <givenName>ME</givenName>
      <familyName>Ozel</familyName>
    </creator>
  </creators>
  <titles>
    <title>Evolution Of Electromagnetic Field In Resonator With Nonlinear Paramagnetic Filling</title>
  </titles>
  <publisher>Aperta</publisher>
  <publicationYear>1996</publicationYear>
  <dates>
    <date dateType="Issued">1996-01-01</date>
  </dates>
  <resourceType resourceTypeGeneral="Text">Journal article</resourceType>
  <alternateIdentifiers>
    <alternateIdentifier alternateIdentifierType="url">https://aperta.ulakbim.gov.tr/record/102047</alternateIdentifier>
  </alternateIdentifiers>
  <relatedIdentifiers>
    <relatedIdentifier relatedIdentifierType="DOI" relationType="IsVersionOf">10.81043/aperta.102046</relatedIdentifier>
    <relatedIdentifier relatedIdentifierType="DOI" relationType="IsIdenticalTo">10.81043/aperta.102047</relatedIdentifier>
  </relatedIdentifiers>
  <rightsList>
    <rights rightsURI="http://www.opendefinition.org/licenses/cc-by">Creative Commons Attribution</rights>
    <rights rightsURI="info:eu-repo/semantics/openAccess">Open Access</rights>
  </rightsList>
  <descriptions>
    <description descriptionType="Abstract">The problem deals with the evolution of the electromagnetic field inside resonator with the paramagnetic filling is considered. The complex magnetic susceptibility obtained from the Bloch equations has been presented in a form of power series intensity of the electromagnetic field. The solution of evolution equations describing the time dependence of the electromagnetic field inside the resonator under the conditions of harmonical excitation is obtained.</description>
  </descriptions>
</resource>
38
10
görüntülenme
indirilme
Görüntülenme 38
İndirme 10
Veri hacmi 2.2 kB
Tekil görüntülenme 35
Tekil indirme 10

Alıntı yap

Gavrilov, S., Tarapov, S., Vertiy, A. ve Ozel, M. (1996). Evolution of electromagnetic field in resonator with nonlinear paramagnetic filling. INTERNATIONAL JOURNAL OF INFRARED AND MILLIMETER WAVES, 17(10), 1719–1734. https://aperta.ulakbim.gov.tr/record/102047 adresinden erişildi.

Loading...